Translator Disclaimer
June 1976 Smooth zero sets and interpolation sets for some algebras of holomorphic functions on strictly pseudoconvex domains
Alexander Nagel
Duke Math. J. 43(2): 323-348 (June 1976). DOI: 10.1215/S0012-7094-76-04329-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • June 1976
Back to Top